# SDR QXEA200400232

- Difficulty date: March 20, 2004
- Submitted: March 24, 2004
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4049
- Aircraft time: 6,096 hours, 6,912 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Malfunctioned
- Location: Windshield
- Part time: 4,256 hours, 4,841 cycles
- Component: Windshield
- Component part number: 80260006
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA - FLIGHT NR 2326 RETURN TO FIELD, WINDSHIELD HOT & CAUTION ILLUMINATED.  REPLACED FIRST OFFICER WINDSHIELD.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
